cough-cold-icon
Covid vaccination
Hello doctor My father took 2 nd dose of covidshield vaccine on 13 th May 2021 He had no side effects such as fever or pain But now after a week almost he is feeling sleepy throughout the day .Is this the effect of vaccine??Pls suggest
35 Views v

Answers (6)

Like the answers? Consult privately with the doctor of your choice

If you want to consult me please watsapp (8:6:1:7:2:1:3:0:1:3)
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +126
Consult with a doctor
Online now
History noted Consult with me for prescription and guidance Medications will be provided for further treatment needed Wp 629447+3532
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
NO. ITS NOT SIDE EFFECT OF VACCINE. HOW SLEEPY IS HE? IS HE HAVING LACK OF SLEEP AT NIGHT WHATS HIS AGE? A HEALTHY PERSON SHOULDNT BE DROWSY THROUGHOUT THE DAY ...
Next Steps
consult me on practo
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Fever accompanied by chills and shivers are some of the most common side effects of the COVID vaccines. Not to say that these can be signs of COVID-19 infections too. However, if you experience a high temperature straight after your vaccine, it is just your body reacting to the vaccine. Feeling weak is common after vaccination. It takes 2-3 weeks to develop immunity response after 2nd dose of vaccine. Do go in for consultation for further information.
Next Steps
Consult a doctor
Health Tips
Do not panic and consult a doctor for clarification
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
No . don't be panic . Drink Plenty Of water With Electrolyte
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Mantain hydration.. avoid day time sleepiness..
Next Steps
can consult..
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.